# SDR WTAA960127

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Part number: 6839
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSP - RIGHT MAIN LANDING GEAR INDICATOR 'A' AND 'B' SYSTEM FAILED DURING APPROACH.  CREW DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED 4 BULBS IN RIGHT MAIN LANDING GEAR INDICATOR.  BOTH 'A' AND 'B' SYSTEM INDICATION NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
